# SDR WVER201708100004

- Difficulty date: August 10, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 32,133 hours, 26,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH69037121
- Condition: Corroded
- Location: Bs 865-881
- Part time: 32,133 hours, 26,467 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 21R CORRODED BETWEEN BS 865 TO 881.
